# SDR ASOA04056

- Difficulty date: January 21, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871907191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY FLOOR LIGHTS BETWEEN ROWS 1 TO 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY FLOOR LIGHTS BETWEEN ROWS 1 TO 5.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
